# SDR AALA20030792

- Difficulty date: July 24, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHTS AT 16D TO 23D INOPERATIVE.  FOUND WIRE CROSSED AT SEAT 16D.  RESPLICED PER MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
